# SDR HNAA2014021300044

- Difficulty date: February 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,353 hours, 59,485 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LEG.  BLENDED LIGHT CORROSION BS 201, ALODINED AND PRIMED IAW SRM 51-20-11, 51-20-16 AND 51-20-36.
